# SDR 99UAL900272

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Failed
- Location: E & E Compt
- Component: Rosemount, 123CH1A
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EXHAUST FAN INOP.  *S/D*  EQUIPMENT COOLING LOW FLOW SENSOR FAILED.  REPLACED EQUIPMENT COOLING LOW FLOW SENSOR, OPS CHECK OK.
